# SDR CA960716002

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolts
- Condition: Loose
- Location: Aft Flap Track
- Part time: 18,163 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL DRIPPING FROM #1 PYLON. LEAK FOUND TO BE RESULT OF TWO LOOSE HIGHLOCK BOLTS AT DOUBLER AT REAR FLAP TRACKS. BOLTS TORQUE TIGHTENED AND RESEALED.
